MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING
Catalog Number 447202
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving the bd kiestra inoqula.According to the information provided, it was reported that the kiestra inoqula barcoda hood gas springs were damaged and could not keep the lid open, causing it to fall and close on its own.During the investigation, the service technical specialist (sts) found that the issue was due to the aging of the gas springs.The sts replaced the old gas springs with a new set and tested their functionality, which was found to be normal.Following this action, no further issues were encountered.Based on the investigation, this case has been assessed as confirmed for a bd quality issue.A corrective and preventive actions (capa) and situation analyses (sa) have been opened to address risks of user injury.After the review of the device history record (dhr) it was concluded that the instrument has passed all inspection tests and was released in a good operating condition.Bd quality will continue to closely monitor for trends associated with this issue.H3 other text : see h.10.
 
Event or Problem Description
It was reported when using the bd kiestra inoqula the barcoda printer hood spring could not keep the lid open and would close on its own.There was no report of impact to the patient or user.

Brand Name
BD KIESTRA INOQULA
Common Device Name
DEVICE, MICROTITER DILUTING/DISPENSING
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19069773
Report Number3010141591-2024-00005
Device Sequence Number4658299
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public(01)00382904472023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown